# SDR MEX2003246

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAKING HIS ROUTINE CHECK-UP TO BE IN POOR CONDTIONS, RIGHT WING NR 4 INBOARD FLAP ACCESS FAIRING, CANOE, DEEP SCRATCHES, PAINT CHIPPED, HAD A SMALL AIR BUBBLE ON THE SURFACE AND IN NUMEROUS PLACES THE WAS CHIPPED OFF.  IN ATTENTION TO THE REPORTS THE FAIRING AND RADOME WERE REPAIRED IAW SRM 51-10-3B AND THE ACTUATOR FLAP WAS REWORKED IAW 53-10-01, ALL CORRECT.  (M)
